# SDR UIEA2020060501203

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,754 hours, 21,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 113T13697
- Condition: Broken
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP OB TRACK, LWR TRAILING EDGE ATTACH FITTING AT WBL 710 BROKEN. REMOVED AND REPLACED THE ATTACH FITTING ON THE LT WING OB FLAP TRACK TRAILING EDGE AT WBL 710 IAW SRM 51-40-02.
